Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering with TB, no improvement with medicines. Taking Rimactazide, Pyazinanlide, Allopurinol. What should be done?

My husband having the tb infection, he got the medication since May 25,2012 til now. since first time the level is 1+ but until now the level is still the same 1+ (no changes at all) I m wondering how come why there s no improvement to get negative result?? These are tablets which need to take on an empty stomach before breakfast(2 months to be taken) ; Rimactazide 600mg(300mgx2) ; Orange color Pyazinanlide 2g(500mgx4) ; white color Ethambutol 1.2g(400mgx3) ; white color Neurobion 1 tablet ; pink color in the evening @ 18:00 ; Allopurinol 300mg(100mgx3) ; white color
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your husband is diagnosed with Pulmonary Tuberculosis and his AFB score is 1+.
Antituberculosis Treatment contains both bactericidal and bacteriostatic drugs.
It will take 2 weeks to convert from sputum positivity to sputum negativity.
If he is still Sputum positive even after the intensive phase than addition of an injective form(Streptomycin) is needed.
He may be a case of Drug Resistance TB.
Consult a Pulmonologist.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor